On global dynamics in a periodic differential equation with deviating argument

Anatoli F. Ivanov, Sergei I. Trofimchuk

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

Several aspects of global dynamics and the existence of periodic solutions are studied for the scalar differential delay equation x′(t) = a(t)f(x([t - K])), where f(x) is a continuous negative feedback function, x · f(x) < 0, x ≠ 0, 0 < a(t) is continuous ω-periodic, [·] is the integer part function, and the integer K ≥ 0 is the delay. The case of integer period x allows for a reduction to finite-dimensional difference equations. The dynamics of the latter are studied in terms of corresponding discrete maps, including the partial case of interval maps (K = 0).

Original languageEnglish (US)
Pages (from-to)446-456
Number of pages11
JournalApplied Mathematics and Computation
Volume252
DOIs
StatePublished - Feb 1 2015

All Science Journal Classification (ASJC) codes

  • Computational Mathematics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On global dynamics in a periodic differential equation with deviating argument'. Together they form a unique fingerprint.

Cite this